Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 15, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 1, 2019, 1:29 PM CDT for Jefferson County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2019, 1:29 PM CDT (18:29 UTC)
- Expired
- May 1, 2019, 2:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.5 in
County Jefferson County, OK
The radar
The Altus AFB radar (KFDR), 98 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 1:00 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
917
WFUS54 KOUN 011829
TOROUN
OKC067-011900-
/O.NEW.KOUN.TO.W.0015.190501T1829Z-190501T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
129 PM CDT Wed May 1 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Jefferson County in southern Oklahoma...
* Until 200 PM CDT.
* At 129 PM CDT, a confirmed tornado was located near Sugden, moving
northeast at 15 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Emergency Management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Waurika and Sugden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3406 9804 3412 9807 3429 9788 3413 9768
TIME...MOT...LOC 1829Z 226DEG 14KT 3411 9801
TORNADO...OBSERVED
HAIL...2.50IN
$$
111 follow-up statement
094
WWUS54 KOUN 011843
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
143 PM CDT Wed May 1 2019
OKC067-011900-
/O.CON.KOUN.TO.W.0015.000000T0000Z-190501T1900Z/
Jefferson OK-
143 PM CDT Wed May 1 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN JEFFERSON COUNTY...
At 143 PM CDT, a storm with a history of producing a tornado
was located near Waurika, moving northeast at 15 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Waurika.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3411 9799 3416 9802 3429 9788 3416 9772
TIME...MOT...LOC 1843Z 220DEG 14KT 3416 9797
TORNADO...OBSERVED
HAIL...2.50IN
$$
11What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 1, 1:01 PM CDT, 28 minutes earlier.
Area forecast discussion, May 1, 1:01 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Norman OK
101 PM CDT Wed May 1 2019
.DISCUSSION...
See aviation.
&&
.AVIATION...
All of our terminals will remain under MVFR to IFR conditions
through the entire forecast period. A persisting storm system will
maintain low ceilings and periodic low visiblities mainly
occurring in rain. The next round of TSRA is expected to develop
between 19Z to 21Z which could affect our terminals in central
through southern Oklahoma and north Texas. The second and final
round of TSRA will be possible along the cold front which will be
pushing through between 06Z to 12Z, and may affect all of our
terminals. Surface winds will remain southeasterly across our
terminals, with a northeast wind shift occurring along the cold
front later tonight.
&&
.PREV DISCUSSION... /issued 655 AM CDT Wed May 1 2019/
DISCUSSION...
12Z TAFs.
AVIATION...
Widespread IFR ceilings are expected today. Additional showers and
thunderstorms are expected to develop this evening and overnight.
PREV DISCUSSION... /issued 420 AM CDT Wed May 1 2019/
DISCUSSION...
Elevated storms that formed across southwest Oklahoma and western
north Texas late yesterday, have increased in coverage overnight.
The stronger storms have produce marginally severe hail, heavy
rainfall, and gusty winds. A few CAMs that have a decent handle on
the current convection, linger storms across parts of southeast
Oklahoma through at least 15Z. Therefore, will likely extend the
current Flood Watch through about noon/1pm.
The area will remain on the southern fringe of broad cyclonic
flow through about Friday with upstream shortwave ridge going into
the weekend. This will result in a few more opportunities for
convection to develop before thunderstorm chances decrease going
into the weekend/early next week.
Compared with yesterday, forcing will be weaker with fewer storms
than Tuesday. The intersection of a dryline and remnant boundary
near western north Texas, may result in storm initiation during
the afternoon. How much upscale growth occurs across northern
Texas and southern Oklahoma is uncertain. However, moderate
instability and shear will certainly support the risk of severe
storms with the potential for very large hail, damaging winds, and
heavy rainfall.
Later this evening and overnight, a disturbance will move across the
central Rockies. This will help force another front across
Oklahoma during the evening and overnight. Will increase rain and
storm chances across northern Oklahoma, mainly for the overnight
period.
Another wave will approach and move across the southern and central
Plains late Thursday into Friday. This will help sharpen an elevated
front, which may result in at least scattered showers and thunderstorms.
There are some indication that storms may form to the west of Oklahoma
late Saturday into early Sunday. With west to northwest flow
aloft, some of the storms may move into Oklahoma overnight
Saturday into Sunday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 75 60 70 57 / 30 50 20 30
Hobart OK 75 58 67 55 / 20 50 20 40
Wichita Falls TX 77 62 75 61 / 40 30 30 40
Gage OK 67 48 65 48 / 10 70 10 50
Ponca City OK 71 56 68 55 / 20 70 20 30
Durant OK 77 64 78 63 / 60 60 50 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ023>032-037>048-
050>052.
TX...Flood Watch through Thursday morning for TXZ085-086-088>090.
&&
12/23/68Hazardous weather outlook, May 1, 12:16 PM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1216 PM CDT Wed May 1 2019 OKZ004>048-050>052-TXZ083>090-021730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1216 PM CDT Wed May 1 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms today across parts of western north Texas and southern Oklahoma. There is also a slight risk for the rest of southern Oklahoma and portions of central Oklahoma. A few marginally severe storms may develop across northern Oklahoma. Location... The enhanced risk area is generally along and south of a Wichita Falls to Seymour, Texas line. The slight risk area is generally along and south of a line from near Vernon to Pauls Valley to Durant. Timing... The most likely time for severe storms will be from 3 pm through midnight. Impacts... Hail up to the size of baseballs. Damaging winds up to 70 mph. Excessive rainfall with flash flooding possible. Discussion... This afternoon, thunderstorms will develop across portions of north Texas, southern, and central Oklahoma. Storms may become more numerous by late afternoon or evening. Other storms may form across northern Oklahoma late this evening and overnight, as a cold front moves across the area. .Heavy Rain... Heavy rainfall amounts could occur with thunderstorms this afternoon and evening. Flooding is most likely in areas that have saturated ground from previous rain. Widespread flash flooding is unlikely, but localized flash flooding is likely to occur. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorms are possible across southern Oklahoma and north Texas Thursday, and again across portions of the area Friday through about Sunday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, May 1, 11:54 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT WED MAY 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD TURNER FALLS 34.42N 97.15W
04/30/2019 MURRAY OK OFFICIAL NWS OBS
CONTINUED FLASH FLOODING ALONG HONEY CREEK, WITH ROAD
CLOSURES.
&&
ZWINKSpecial weather statement, May 1, 12:23 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1223 PM CDT Wed May 1 2019
OKZ027-039-040-011745-
Grady OK-Stephens OK-Garvin OK-
1223 PM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...northeastern
Stephens and southwestern Garvin Counties Until 1245 PM CDT...
AT 1221 PM CDT, a strong thunderstorm was located 6 miles south of
Bray, moving northeast at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Bray, Elmore City, Velma, Katie, Foster, Pernell, Cox City and Erin
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3455 9792 3485 9765 3458 9733 3450 9755
3451 9756 3450 9756 3443 9776
TIME...MOT...LOC 1721Z 223DEG 23KT 3455 9778
11Special weather statement, May 1, 12:39 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1239 PM CDT Wed May 1 2019
OKZ027-039-040-011800-
Grady OK-Stephens OK-Garvin OK-
1239 PM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...northeastern
Stephens and northwestern Garvin Counties Until 100 PM CDT...
AT 1238 PM CDT, a strong thunderstorm was located 7 miles east of
Bray, moving northeast at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Lindsay, Bray, Foster, Antioch, Erin Springs and Cox City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3463 9783 3486 9764 3486 9760 3470 9732
3451 9767
TIME...MOT...LOC 1738Z 222DEG 23KT 3463 9769
11Special weather statement, May 1, 12:39 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1239 PM CDT Wed May 1 2019 OKZ045-TXZ090-011800- Jefferson OK-Clay TX- 1239 PM CDT Wed May 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Jefferson and northeastern Clay Counties Until 100 PM CDT... AT 1238 PM CDT, a strong thunderstorm was located 5 miles west of Ryan, moving northeast at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Locations impacted include... Waurika, Ryan and Sugden. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3392 9804 3402 9818 3424 9798 3405 9775 TIME...MOT...LOC 1738Z 226DEG 19KT 3401 9804 11
Special weather statement, May 1, 1:09 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 109 PM CDT Wed May 1 2019 TXZ088-011845- Baylor TX- 109 PM CDT Wed May 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southern Baylor County Until 145 PM CDT... AT 108 PM CDT, a strong thunderstorm was located near Millers Creek Reservoir, moving northeast at 30 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Storm intensity is increasing and severe weather may develop rapidly. Stay alert and listen for warnings. && LAT...LON 3340 9946 3364 9928 3356 9895 3340 9895 TIME...MOT...LOC 1808Z 220DEG 28KT 3337 9934 BRB
Local storm report, May 1, 1:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
129 PM CDT WED MAY 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM HAIL VELMA 34.46N 97.67W
05/01/2019 E1.75 INCH STEPHENS OK PUBLIC
TWITTER PICTURE.
&&
ZWINKThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:00 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| Apr 30, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| Apr 30, 7:14 PM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| Apr 30, 7:22 PM CDT | Flash Flood Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more | 3 hr |
| Apr 30, 7:46 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 30, 7:49 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 39 min |
| Apr 30, 7:53 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton | 2 hr |
| Apr 30, 8:20 PM CDT | Areal Flood Advisory | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 115 min |
| Apr 30, 8:28 PM CDT | Special Weather Statement | OUN | Jefferson | 32 min |
| Apr 30, 8:35 PM CDT | Areal Flood Advisory | OUN | Carter, Cotton, Garvin, Jefferson, Murray, Pontotoc and 1 more | 3 hr |
| Apr 30, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 40 min |
| Apr 30, 8:59 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more | 3 hr |
| Apr 30, 9:07 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 23 min |
| Apr 30, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 48 min |
| Apr 30, 9:14 PM CDT | Tornado Warning | OUN | Atoka, Coal | 46 min |
| Apr 30, 9:22 PM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Apr 30, 9:25 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 50 min |
| Apr 30, 9:44 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 3 hr |
| Apr 30, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 18 min |
| Apr 30, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 44 min |
| Apr 30, 10:31 PM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Marshall and 2 more | 3 hr |
| Apr 30, 10:48 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 42 min |
| Apr 30, 11:24 PM CDT | Flash Flood Warning | OUN | Atoka, Carter, Coal, Johnston, Murray | 4 hr |
| Apr 30, 11:26 PM CDT | Special Weather Statement | OUN | Jackson | 34 min |
| Apr 30, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 51 min |
| Apr 30, 11:54 PM CDT | Flash Flood Warning | OUN | Atoka, Coal | 4 hr |
| May 1, 12:07 AM CDT | Special Weather Statement | OUN | Kiowa | 23 min |
| May 1, 12:37 AM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 1, 12:50 AM CDT | Special Weather Statement | OUN | Kiowa | 25 min |
| May 1, 1:04 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 26 min |
| May 1, 1:05 AM CDT | Special Weather Statement | OUN | Comanche | 25 min |
| May 1, 1:07 AM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 1, 1:18 AM CDT | Areal Flood Advisory | OUN | Comanche | 117 min |
| May 1, 1:24 AM CDT | Special Weather Statement | OUN | Grady, Stephens | 36 min |
| May 1, 1:48 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 27 min |
| May 1, 1:56 AM CDT | Areal Flood Advisory | OUN | Stephens | 2 hr |
| May 1, 2:04 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 26 min |
| May 1, 2:06 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| May 1, 2:24 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 26 hr |
| May 1, 2:35 AM CDT | River Flood Warning | OUN | Bryan | 3 days |
| May 1, 2:35 AM CDT | Special Weather Statement | OUN | Garvin, Murray, Pottawatomie | 25 min |
| May 1, 2:37 AM CDT | River Flood Warning | OUN | Atoka | 27 hr |
| May 1, 3:05 AM CDT | Special Weather Statement | OUN | Murray | 25 min |
| May 1, 3:07 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 23 min |
| May 1, 3:27 AM CDT | Areal Flood Warning | OUN | Atoka, Carter, Coal, Johnston, Murray | 3 hr |
| May 1, 3:43 AM CDT | Special Weather Statement | OUN | Murray | 32 min |
| May 1, 4:55 AM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 3 hr |
| May 1, 6:26 AM CDT | Flash Flood Warning | OUN | Atoka, Coal | 3 hr |
| May 1, 9:06 AM CDT | River Flood Warning | OUN | Cotton | 11 hr |
| May 1, 10:25 AM CDT | Special Weather Statement | OUN | Coal | 35 min |
| May 1, 11:08 AM CDT | Special Weather Statement | OUN | Atoka | 37 min |
| May 1, 12:23 PM CDT | Special Weather Statement | OUN | Stephens | 22 min |
| May 1, 12:39 PM CDT | Special Weather Statement | OUN | Garvin | 21 min |
| May 1, 12:52 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 38 min |
| May 1, 12:58 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 47 min |
| May 1, 1:18 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 42 min |
| May 1, 1:37 PM CDT | Tornado Warning | OUN | Garvin | 53 min |
| May 1, 1:41 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Grady, Jefferson, Stephens | 3 hr |
| May 1, 1:41 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 19 min |
| May 1, 1:54 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 51 min |
| May 1, 1:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 47 min |
| May 1, 2:01 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 44 min |
| May 1, 2:02 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 43 min |
| May 1, 2:10 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 50 min |
| May 1, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 33 min |
| May 1, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 29 min |
| May 1, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 20 min |
| May 1, 2:43 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Grady, Stephens | 3 hr |
| May 1, 2:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 20 min |
| May 1, 2:47 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 58 min |
| May 1, 2:49 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 41 min |
| May 1, 2:54 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 30 min |
| May 1, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 12 min |
| May 1, 3:18 PM CDT | Tornado Warning | OUN | Carter, Stephens | 27 min |
| May 1, 3:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 41 min |
| May 1, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 66 min |
| May 1, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 48 min |
| May 1, 3:48 PM CDT | Tornado Warning | OUN | Carter, Stephens | 27 min |
| May 1, 3:52 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.